Yıl 2018, Cilt 31, Sayı 4, Sayfalar 1202 - 1211 2018-12-01

The Sheaf of the Groups Formed by Topological Generalized Group over Topological Spaces

Hatice ASLAN [1] , Hakan EFE [2]

13 21

In the present paper, we show how to construct an algebraic sheaf by means of the toplogical generalized group defined by Molaei in [1] by considering both homotopy and sheaf theory.
Generalized group, Topological generalized group, Whitney sum, Sheaf
  • Ahmadi, S. A., ” Generalized topological groups and genetic recombination.”, J Dyn Syst Geom Theor 11: 51-58, (2013).
  • Adénìran, J. O., Akinmoyewa, J. T., Şòlàìrìn, A. R. T. and Jaiyéo, T. G., “On some algebraic properties of generalized groups”, Octogon Mathematical Magazine 17: 125-134, (2009).
  • Baues, H. J., Commutator Calculus and Groups of Homotopy Classes, Cambridge, (1981).
  • Brown, R., “A geometric account of general topology., Homotopy Types and Fundemental Groupoid”, Ellis Horwood, Chichester, (1988).
  • Cartan, H., Seminaire de L’ Ecole Normale Superiure, (1950-1951).
  • Gray, B., Homotopy Theory, Academic Press New York San Francisco London, (1975).
  • Grauert, H., Remmert, R., Coherent Analytic Sheaves, Springer-Verlag, New York San Francisco London, (1984).
  • Hofmann, K. H., Mostert, P.S., Elements of Compact Semigroups, Charles E. Merrill Books, Inc., (1966).
  • Icen, I. “ Demetler uzerine”, M. SC. Thesis, Inonu University Institute of Science, Malatya, (1989).
  • Leray, J., C.R. Acad. Sci. (Paris), 232 p. 1366., (1946).
  • Mehrabi, M., Molaei, M. R. and Olomi., A. “Generalized subgroups and homomorphisms.”, Arab J Math Sci 6: 1-7, (2000). Molaei, M. R., “Connected topological generalized groups”, General Mathematics Vol. 12, No. 1: 13–22, (2004).
  • Molaei, M. R., “Topological generalized groups”, International Journal of Pure and Applied Mathematics, Vol. 2(9): 1055-1060, (2000).
  • Molaei, M. R., “Generalized groups”, International Conference on Algebra, October 14-17, Romania, (1998), Buletinul Institului Polithnic DinIasi, Tomul XLV (XLIX) :21-24, (1999).
  • Molaei, M. R., Generalized Structures Based on Completely Simple Semigroups, USA; Hadronic Press, Florida, (2005).
  • Molaei, M. R., “Generalized actions”, In: Ivailo, M. Mladenov, Gregory L. Naber, editors. Intenational Conference on Geometry, Integrability and Quantization, 1-10 September (1999); Varna, Bulgaria. Sofia: Coral Press, 175-179, (1999).
  • Spainer, E. H., Algebraic Topology, Mc Graw-Hill Publishing Company Theory, (1966).
  • Sze-Tse, H., “Structure of the homotopy groups of mapping spaces”, American Journal of Mathematics, Vol. LXXI, No:3: 574-586, (1949).
  • Whitehead, G. W., Elements of Homotopy Theory, Springer-Verlag, (1978).
  • Yıldız, C., “Topolojik uzaylar uzerinde topolojik grubun olusturdugu gruplarin demeti”, Erc. Uni. Fen Bil. Derg., 7(1): 1112-1120, (1991).
Birincil Dil en
Konular Mühendislik
Dergi Bölümü Mathematics
Yazarlar

Yazar: Hatice ASLAN
Kurum: FIRAT UNIVERSITY, FACULTY OF SCIENCE, DEPARTMENT OF MATHEMATICS
Ülke: Turkey


Yazar: Hakan EFE
Kurum: Gazi University, Faculty of Science, Depatment of Mathematics, Teknikokullar, Ankara
Ülke: Turkey


Bibtex @araştırma makalesi { gujs333343, journal = {Gazi University Journal of Science}, issn = {}, eissn = {2147-1762}, address = {Gazi Üniversitesi}, year = {2018}, volume = {31}, pages = {1202 - 1211}, doi = {}, title = {The Sheaf of the Groups Formed by Topological Generalized Group over Topological Spaces}, key = {cite}, author = {ASLAN, Hatice and EFE, Hakan} }
APA ASLAN, H , EFE, H . (2018). The Sheaf of the Groups Formed by Topological Generalized Group over Topological Spaces. Gazi University Journal of Science, 31 (4), 1202-1211. Retrieved from http://dergipark.gov.tr/gujs/issue/40684/333343
MLA ASLAN, H , EFE, H . "The Sheaf of the Groups Formed by Topological Generalized Group over Topological Spaces". Gazi University Journal of Science 31 (2018): 1202-1211 <http://dergipark.gov.tr/gujs/issue/40684/333343>
Chicago ASLAN, H , EFE, H . "The Sheaf of the Groups Formed by Topological Generalized Group over Topological Spaces". Gazi University Journal of Science 31 (2018): 1202-1211
RIS TY - JOUR T1 - The Sheaf of the Groups Formed by Topological Generalized Group over Topological Spaces AU - Hatice ASLAN , Hakan EFE Y1 - 2018 PY - 2018 N1 - DO - T2 - Gazi University Journal of Science JF - Journal JO - JOR SP - 1202 EP - 1211 VL - 31 IS - 4 SN - -2147-1762 M3 - UR - Y2 - 2018 ER -
EndNote %0 Gazi University Journal of Science The Sheaf of the Groups Formed by Topological Generalized Group over Topological Spaces %A Hatice ASLAN , Hakan EFE %T The Sheaf of the Groups Formed by Topological Generalized Group over Topological Spaces %D 2018 %J Gazi University Journal of Science %P -2147-1762 %V 31 %N 4 %R %U
ISNAD ASLAN, Hatice , EFE, Hakan . "The Sheaf of the Groups Formed by Topological Generalized Group over Topological Spaces". Gazi University Journal of Science 31 / 4 (Aralık 2018): 1202-1211.